Additive rules in bankruptcy problems and other related problems
Gustavo Bergantinos and
Juan Vidal-Puga
Mathematical Social Sciences, 2004, vol. 47, issue 1, 87-101
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (22)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(03)00079-9
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Additive rules in bankruptcy problems and other related problems (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:47:y:2004:i:1:p:87-101
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().